# SDR 2002FA0001091

- Difficulty date: September 5, 2002
- Submitted: September 20, 2002
- Operation: General aviation
- Aircraft: N18292
- Make and model: Beech B-60
- Aircraft serial: P433
- Engine: Lyc TIO541E1C4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN SPALLING OF LIFTERS AND CAM SHAFT WITH ONLY 130 HOURS USE.  ALSO FAILED WITH 60 HOURS USE.
